# SDR UALA2011041901899

- Difficulty date: April 19, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 59,957 hours, 10,802 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD HIGH PITCH SQUEAL AT DOOR.  DISCOVERED DOOR 2L FWD LT SCUFF PLATE LEAKING DURING PRESSURIZATION.  FWD LT SCUFF PLATE AT DOOR 2L IS CRACKED AT THE FWD MOUNT SCREW.  REMOVED FWD THRESHOLD PLATE.  FOUND FWD OB NUT PLATE MISSING AND A BOLT AND NUT INSTALLED MARKED.  REMOVED AFT SCUFF PLATE.  INSTALLED FWD SCUFF PLATE.  INSTALLED AFT SCUFF PLATE.  BOTH FLOOR GIRT BAR FLOOR FITTINGS NEED TO BE ADJUSTED.  ADJUSTED BOTH GIRT BARS.  GIRT BAR FLOOR FITTINGS CK OK.  ARM AND DISARM OPERATION CK'S OKAY.  PRESSURIZED AC TO 4PSE DIFFERENTIAL, NO LEAKS OR SQUEALS NOTED.
